# SDR SWAA2021082630690

- Difficulty date: November 16, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 46,056 hours, 23,810 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE PANEL LWR SUPPORT BRACKET CRACKED AT LWR EDGE TO FASTENER HOLE / REMOVED AND REPLACED CRACKED BRACKET AT L/W FIXED T/E PANEL LOWER SIDE; IAW B737-700 SRM 51-40-02-0G-0
